# SDR SWIA200210614

- Difficulty date: January 27, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 25,113 hours, 30,903 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, TAKEOFF AURAL WARNING AUTO FEATHER SOUNDED.  AUTO FEATHER SWITCH IS ON POSITION.  INSPECTED RELAY K0161 RECEPTACLE AND PERFORMED EXTENSIVE RUNS.  OPS CHECKS GOOD.
